Estimation with Response Error and Non-Response: Food Stamp Participation in the SIPP
Download full text from publisher
Other versions of this item:
- Bollinger, Christopher R & David, Martin H, 2001. "Estimation with Response Error and Nonresponse: Food-Stamp Participation in the SIPP," Journal of Business & Economic Statistics, American Statistical Association, vol. 19(2), pages 129-141, April.
- Bollinger,C.R. & David,M.H., 1999. "Estimation with response error and non-response : food stamp participation in SIPP," Working papers 20, Wisconsin Madison - Social Systems.
References listed on IDEAS
- Moffitt, Robert, 1992. "Incentive Effects of the U.S. Welfare System: A Review," Journal of Economic Literature, American Economic Association, vol. 30(1), pages 1-61, March.
- Gourieroux, Christian & Monfort, Alain & Trognon, Alain, 1984. "Pseudo Maximum Likelihood Methods: Theory," Econometrica, Econometric Society, vol. 52(3), pages 681-700, May.
- Keane, Michael & Moffitt, Robert, 1998.
"A Structural Model of Multiple Welfare Program Participation and Labor Supply,"
International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 39(3), pages 553-589, August.
- M. Keane & R. Moffitt, "undated". "A structural model of multiple welfare program participation and labor supply," Institute for Research on Poverty Discussion Papers 1080-96, University of Wisconsin Institute for Research on Poverty.
- M. Keane & R. Mofitt, 1995. "A Structural Model of Multiple Welfare Program Participation and Labor Supply," Working Papers 95-4, Brown University, Department of Economics.
- Michael P. Keane & Robert A. Moffitt, 1995. "A structural model of multiple welfare program participation and labor supply," Working Papers 557, Federal Reserve Bank of Minneapolis, revised 1995.
- Hausman, J. A. & Abrevaya, Jason & Scott-Morton, F. M., 1998.
"Misclassification of the dependent variable in a discrete-response setting,"
Journal of Econometrics, Elsevier, vol. 87(2), pages 239-269, September.
- Hausman, J.A. & Morton, F.M.S., 1994. "Misclassification of Dependent Variable in a Discrete Response Setting," Working papers 94-19, Massachusetts Institute of Technology (MIT), Department of Economics.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ecm:wc2000:0198. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/essssea.html .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.